# SDR GTIA040078

- Difficulty date: January 8, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CRACKED FRAME AT FS 1338 AND LONGERON 18R.  CUT OUT DAMAGED AREA.  FABRICATED FRAME SECTION AND REPAIR DOUBLER.  INSTALLED REPAIR PARTS.  (M)
